# SDR AU510001467

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6355B000103
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT STABILISER TRIM ACTUATOR MOTOR FAILED. (CASA# 510001467)
